Show simple item record

dc.contributor.authorLivshits, Leo
dc.contributor.authorMacDonald, Gordon
dc.contributor.authorMarcoux, Laurent
dc.contributor.authorRadjavi, Heydar 18:22:01 (GMT) 18:22:01 (GMT)
dc.descriptionVersion of record at
dc.description.abstractWe show that any compact semigroup of positive n×n matrices is similar (via a positive diagonal similarity) to a semigroup bounded by n√. We give examples to show this bound is best possible. We also consider the effect of additional conditions on the semigroup and obtain improved bounds in some cases.en
dc.description.sponsorshipFirst author’s research was supported by Colby College Natural Sciences Division Grant. The other authors’ research was supported by NSERC (Canada) Discovery Grants.en
dc.publisherPolish Academy of Sciencesen
dc.subjectpositive matrix semigroupsen
dc.titleUniversal bounds for positive matrix semigroupsen
dcterms.bibliographicCitationLivshits, Leo, Gordon MacDonald, Laurent Marcoux, and Heydar Radjavi. “Universal bounds for positive matrix semigroups.” Studia Mathematica 232 (2016): 143–53.
uws.contributor.affiliation1Faculty of Mathematicsen
uws.contributor.affiliation2Pure Mathematicsen

Files in this item


This item appears in the following Collection(s)

Show simple item record


University of Waterloo Library
200 University Avenue West
Waterloo, Ontario, Canada N2L 3G1
519 888 4883

All items in UWSpace are protected by copyright, with all rights reserved.

DSpace software

Service outages